# SDR CALA2013110592648

- Difficulty date: November 3, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 39,561 hours, 17,221 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Relay
- Condition: Failed
- Location: Flight Control
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT CTL SEC 1 FAULT ECAM RAN CHECK LIST WOULD NOT RESET.  LND DIST REQ LESS THAN 4000 FT. REPLACED RELAY 41CE1, RERACKED SEC1 & OPERATIONS CHECKED IAW MM.  TESTED NORMAL, NO FURTHER FAULTS, OPERATIONS NORMAL.
